# SDR RAIA00508009

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 11,707 hours, 10,977 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 39807
- Part serial: 294
- Condition: Malfunctioned
- Location: Brake Assy
- Part time: 12,041 hours, 10,494 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 3558 - PIT - OUTBOARD BRAKE INOP WARNING INDICATION. MAINTENANCE REMOVED AND REPLACED OUTBOARD BRAKE CONTROL VALVE.
